Welcome, Guest. Please login or register.
September 25, 2018, 04:52:13 am

Login with username, password and session length


Members
Stats
  • Total Posts: 52686
  • Total Topics: 4349
  • Online Today: 52
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 17
Total: 17

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Post Treatment and sever joint pain  (Read 259 times)

0 Members and 1 Guest are viewing this topic.

Offline Jenniferd619

  • Member
  • Posts: 6
Post Treatment and sever joint pain
« on: August 24, 2018, 01:29:25 pm »
Hello everyone,

I completed treatment and was cleared of Hep C 4 years ago. Im not sure if the joint pain worsened right after but 1 1/2 years ago it became debilitating. I had no idea that it could be linked to the treatment. Ive been reading its a possibility. I am wondering if anyone else has the same symptoms. I have been tested for everything under the sun. I tested positive for lupus and then further tests said I did not have it. No RA either...It makes no sense. My joints swell up and it moves around all the time. From my wrists to me knees to me elbows etc etc. Its driving me crazy. At the moment my right knuckles are so swollen that I cant see them. The doctor said maybe Im just old??? Im 50, I have hep C for 20 years. Never had any symptoms really except liver pain at times. If its the treatment im very concerned about what else could go wrong...it seems the drug companies would say something!! 

Offline andrew j

  • Member
  • Posts: 417
Re: Post Treatment and sever joint pain
« Reply #1 on: August 25, 2018, 07:47:05 pm »
Hi Jennifer,

I can only get to a computer once a week at the moment, so ...

Some have reported adverse reactions to these drugs.
... Not many, but a few.

There have been reports here of persistent joint pain arising from treatment.
Try contacting Morab - a member here.
I think she has had joint pain since being on Tx.
She may be able to point you in the right direction for support, advice etc.
Otherwise just scroll around and see what you can find.
(You could Google 'Adverse reactions to ... [whatever the drug was you took

From what I've read (my Tx went smoothly) further symptoms are unlikely to crop up now.

Sorry - that's all I can offer you for now (in addition to really feeling for you.
... What a bummer!).

Hoping that things start looking up for you soon.

Best wishes,

A.

Offline Jenniferd619

  • Member
  • Posts: 6
Re: Post Treatment and sever joint pain
« Reply #2 on: August 27, 2018, 11:47:36 am »
Hi Andrew,

Thank you for the information. I will look her up :)

Offline Yande

  • Newbie
  • Posts: 2
Re: Post Treatment and sever joint pain
« Reply #3 on: September 16, 2018, 06:02:53 am »
Hi Jennifer, I am new to this forum, actually this is my first post.  I completed my treatment around 3 months ago after originally contracting (non A- non B (Hepatitus) in 1978)  I too suffer from swelling of joints, those pre and post treatment.
I am just sharing in the chance that your symptoms are similar to mine.  I know I am going to feel joint pain when I get a sensation in my joints, (mostly fingers) and then a day or two later my joints have swollen, extremely painful to touch and very very hot!  Hot water (shower) on them brings more pain.  3 or so days later the swelling subsides and when I get a chance to see my doctor no symptoms exist!!  I am 59, and as stated suffered these symptoms previous to treatment.  After treatment, my (specialist) doctor asked me wht side effects I had if any, and I replied that joint pain, generally, was my only side effect, though nothing like the swelling and pain of my previously described problems.  Anyways, not sure this is any help to you, though just wondering if your joint pain also comes with the "heat" sensation.  Wishing you the best.
Without you, the world would lose some beauty, some poetry, a song would be missed.  bsr.

 


© 2018 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.